# SDR TWAA9917613

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON TOP OF CABIN FLOOR PANEL ATTACH ANGLE, STA 180, RBL 0 TO 44 IN.  REMOVED CORROSION PER SPM 6-80-01.  REINSTALLED SUPPORT PER SPM 6-30-07.  TREATED PER SRM 51-10-3.
